[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1977

Society Transactions

Arch Dermatol. 1977;113(7):976-977. doi:10.1001/archderm.1977.01640070110019

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

PHILADELPHIA DERMATOLOGICAL SOCIETY  Jan 17, 1975 Waine C. Johnson, MD, Recorder

Wilson's Disease and Penicillamine-Induced Anetoderma. Presented by Lt Comdr William Davis, MC, USN.  A 15-year-old boy and his 13-year-old brother are presented. The 15-year-old patient had a diagnosis of Wilson's disease established after an episode of hepatitis in the spring of 1970. Laboratory screening of the family revealed the brother to have decreased ceruloplasm and increased copper levels. Both patients have been treated with penicillamine, 1.0 to 1.5 gm daily, since the summer of 1970. Both patients for the past two years have shown circumscribed plaques of hemorrhagic milia and scarring of the skin of the elbows and knees. The younger patient has had atrophic lesions of the axillae and neck for about one year. Both patients appear some what pale but do not show organomegaly or Kaiser-Fleischer rings

First Page Preview View Large
First page PDF preview
First page PDF preview
×